Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Start or Not
Aug 6, 2004

I recently had my t-cells ran and they were 450 and viral load of 413. The viral load is very low. However, I had a recent incident with some type of stomach infection I guess. My stomach started hurting and I ran a 101.8 fever. Now, the fever turned to a low grade fever and I still have it 5 weeks later, averaging around 99 degrees. I also get weak feeling when the temp comes on. However, I have gone back to eating a normal diet. I have had chest xrays and cat scan ran on my chest and stomach. I also had blood work ran. No diarreah, so the docs are not sure what I had. Think it could be time for my meds?

Response from Dr. Young

Thanks for your question.

From what you've described, I don't think that you need to start on treatment for HIV (at least yet). I am concerned about your fever-- whether this was caused by a gastrointestinal issue or not. With a normal CD4 cell count and a very low viral load, I'm not too suspicious of an HIV or AIDS complication, but these need to be looked at (as your doctors have no doubt done already).

Good luck, BY



Previous
what is the normal combination(dose) of norvir with trizivir?
Next
Viral Load Jump

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement